MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE SPINAL SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. CAPSURE SPINAL SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-3980
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This event was reported to fda as a sus voluntary event report (b)(4).Per the report, the patient underwent pseudoarthrosis revision.At first post op visit, was found to have hardware failure.Required surgical intervention for revision.Set screw was found loose.

Brand Name
CAPSURE SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise drive
ste 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key13809233
Report Number3004638600-2022-00001
Device Sequence Number4702039
Product Code MNH
UDI-Device Identifier10840642105575
UDI-Public10840642105575
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K081228
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number11-3980
Device Catalogue Number11-3980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown